# SDR GUUA95271092809A

- Difficulty date: September 28, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 26,841 hours, 31,402 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: A2007
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSP, DISCOVERED 2 ENGINE TRUSS TUBES HAVE WELD AREA CRACKS.   PERFORMED WELD REPAIR TO ENG TRUSS TUBES WELD AREAS.
